Side effects and MS

I hate when you read the side effects of the meds that the dr put you on and most of them mimic your MS symptoms! How are you supposed to know the difference and when to call your dr?

One example: Tysabri has a risk of causing a dangerous brain infection called PML. PML symptoms can look a lot like MS!! So if I am just having a bad day and my leg feels weak, it’s always in the back of my mind, questioning whether it’s really just a bad day or is this the onset of PML!!

I have resigned myself to just deal with it and move on! What else can you do? I refuse to sit and worry about it anymore! I figure that whatever happens we will deal with accordingly! Worrying about it is just added stress that nobody needs added on to regular life! I am also very happy with Tysabri and the improvements it’s made so far in my MS world! I knew the risk when I decided to go with it so if it happens, it happens!

That is just one example of side effects mimicking MS. There have been others! So what are you supposed to do? I have made my decision about it! What about you? What do you do when this happens?

Advertisements

One thought on “Side effects and MS

  1. I was on Tysabri and now I am on Copaxone. I agree the side effects are sometimes troubling. I want so much to try alternative medicines but I am to scared. I know fellow MSers that smoke marijuana and take no medicine. It just sounds so risky to me but at least with marijuana we all know the side effects.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s